DISCRETIZATION BY RATIONAL AND QUASI-RATIONAL FUNCTIONS OF MULTI-DIMENSIONAL ELLIPTIC PROBLEMS IN THE WHOLE SPACE - Archive ouverte HAL Access content directly
Journal Articles ESAIM: Mathematical Modelling and Numerical Analysis Year : 2016

DISCRETIZATION BY RATIONAL AND QUASI-RATIONAL FUNCTIONS OF MULTI-DIMENSIONAL ELLIPTIC PROBLEMS IN THE WHOLE SPACE

(1) , (2) , , (2)
1
2
N. Arar
  • Function : Author
  • PersonId : 1049615
N. Kerdid
  • Function : Author
  • PersonId : 1049616
A. Kourta
  • Function : Author
  • PersonId : 1049617

Abstract

We propose a new spectral method for solving multi-dimensional second order elliptic equations with varying coefficients in the whole space. This method employs an orthogonal family of quasi-rational functions recently discovered by Arar and Boulmezaoud. After proving an error estimate, we present some computational tests which demonstrate the efficiency of the method and the significance of its developmental potential.

Dates and versions

hal-02166373 , version 1 (26-06-2019)

Identifiers

Cite

T. Z. Boulmezaoud, N. Arar, N. Kerdid, A. Kourta. DISCRETIZATION BY RATIONAL AND QUASI-RATIONAL FUNCTIONS OF MULTI-DIMENSIONAL ELLIPTIC PROBLEMS IN THE WHOLE SPACE. ESAIM: Mathematical Modelling and Numerical Analysis, 2016, 50 (1), pp.263-288. ⟨10.1051/m2an/2015042⟩. ⟨hal-02166373⟩
13 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More